# SDR CA991027075

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 205030245037
- Condition: Cracked
- Location: Passenger Door
- Component: 205030245183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DOOR PANEL REPLACEMENT, THE DOOR POST SUPPORT WAS FOUND CRACKED WHICH HOLDS THE MAIN LATCH FOR THE CREW DOOR.  FURTHER INVESTIGATION REVEALED THAT THE LT DOOR SUPPORT WAS ALSO CRACKED.  SUBMITTER STATED IF LEFT LONGER, THE SUPPORTS WOULD HAVE FAILED AND POSSIBLY RESULTED IN FAILURE OF THE DOORS.
